# SDR ABXA9501038

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, GEAR NOT LATCHED LIGHT ILLUMINATED.  CONFIRMED RIGHT GEAR DOOR NOT LATCHED, RECYCLED GEAR AND LIGHT REMAINED ILLUMINATED.  PERFORMED LANDING GEAR RETRACTION CHECK AND COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS GOOD.
